# SDR OZCA20160505114

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 340A069
- Aircraft time: 29,256 hours, 30,264 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Tailpipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CRUISE, LT TAIL PIPE HOT LIGHT ILLUMINATED ON WARNING PANEL.  TROUBLE SHOT LT ENG TAIL PIPE, FOUND SHORT CIRCUIT ON WIRE 508-22.  REPAIRED WIRE AS REQUIRED.  OPERATIONAL CHECKED OK.
